# SDR SIMA200912402

- Difficulty date: May 2, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 11,180 hours, 9,790 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3410, CREW REPORTED A BRAKE DEGRADE MESSAGE ON TAXI IN.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NR 2 BRAKE ASSEMBLY AND SHUTTLE VALVE DAMAGED.  REMOVED AND REPLACED NR 2 BRAKE ASSY AS PER EMB 145-WORK CARD 32-600-14 OPERATIONAL CHECK AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
